# SDR SWIA200819217

- Difficulty date: February 6, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 17,461 hours, 14,050 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED A "LEFT THRUST REVERSER UNLOCK" CAUTION MESSAGE AFTER TAKEOFF, FLIGHT NR 3843.  REPLACED THROTTLE LOCKOUT MICROSWITCH IAW AMM 78-37-01.  OPS CHECK GOOD.
